MathSciNet Relay Station
MathSciNet bibliographic data
MR2053568 (2005f:42033) 42B20 (46F05 47A60)
Blunck, Sönke; Kunstmann, Peer Christian Calderón-Zygmund theory for non-integral operators and the $H\sp \infty$ functional calculus. Rev. Mat. Iberoamericana 19 (2003), no. 3, 919–942.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement